American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] WenYi Tian, Han Zhou and Weihua Deng. A class of second order difference approximations for solving space fractional diffusion equations. Math. Comp. 84 (2015) 1703-1727.
Abstract, references, and article information   
View Article: PDF

[2] Lih-Ing W. Roeger. Exact Finite Difference Schemes. Contemporary Mathematics 618 (2014) 147-161.
Book volume table of contents   
View Article: PDF

[3] Dobromir T. Dimitrov and Hristo V. Kojouharov. Designing NSFD Methods for Models of Population Interactions. Contemporary Mathematics 618 (2014) 89-111.
Book volume table of contents   
View Article: PDF

[4] Bernardo Cockburn and Weifeng Qiu. Commuting diagrams for the TNT elements on cubes. Math. Comp. 83 (2014) 603-633.
Abstract, references, and article information   
View Article: PDF

[5] J. Gopalakrishnan and W. Qiu. An analysis of the practical DPG method. Math. Comp. 83 (2014) 537-552.
Abstract, references, and article information   
View Article: PDF

[6] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[7] Junying Cao and Chuanju Xu. A High Order Schema for the Numerical Solution of Ordinary Fractional Differential Equations. Contemporary Mathematics 586 (2013) 93-103.
Book volume table of contents   
View Article: PDF

[8] Mustafa Riza, Ali Özyapici and Emine Misirli. Multiplicative finite difference methods. Quart. Appl. Math. 67 (2009) 745-754. MR 2588234.
Abstract, references, and article information
View Article: PDF

[9] Jianfeng Zhang. Rate of convergence of finite difference approximations for degenerate ordinary differential equations. Math. Comp. 75 (2006) 1755-1778. MR 2240634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. A. Farrell, E. O'Riordan and G. I. Shishkin. A class of singularly perturbed semilinear differential equations with interior layers. Math. Comp. 74 (2005) 1759-1776. MR 2164095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul A. Farrell, John J. H. Miller, Eugene O’Riordan and Grigorii I. Shishkin. On the non-existence of $\epsilon$-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems. Math. Comp. 67 (1998) 603-617. MR 1451321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Guangfu Sun and Martin Stynes. A uniformly convergent method for a singularly perturbed semilinear reaction--diffusion problem with multiple solutions. Math. Comp. 65 (1996) 1085-1109. MR 1351205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. C. Butcher, J. R. Cash, G. Moore and R. D. Russell. Defect correction for two-point boundary value problems on nonequidistant meshes . Math. Comp. 64 (1995) 629-648. MR 1284662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia